American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hongjie Dong and Seick Kim. Green's matrices of second order elliptic systems with measurable coefficients in two dimensional domains. Trans. Amer. Math. Soc. 361 (2009) 3303-3323. MR 2485428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zengjian Lou and Alan McIntosh. Hardy space of exact forms on $\mathbb{R}^N$. Trans. Amer. Math. Soc. 357 (2005) 1469-1496. MR 2115373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Rowley. Matrix polynomials and the index problem for elliptic systems. Trans. Amer. Math. Soc. 349 (1997) 3105-3148. MR 1401786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chung Ling Yu. Cauchy problem and analytic continuation for systems of first order elliptic equations with analytic coefficients . Trans. Amer. Math. Soc. 185 (1973) 429-443. MR 0326162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1